# SDR C2XA06TY047

- Difficulty date: August 2, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 9,331 hours, 5,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A 2C INSPECTION BOTH GUSSETS ON THE RIGHT OMEGA BEAM IN THE GALLEY HAD SISNS OF CORROSION.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OMEGA BEAM AND BOTH GUSSETS IAW 145XR SRM 51-40-02 AND 51-20-03.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED WHEN THE C-CHECK INSPECTION IS COMPLIED WITH.
